Multivalued variational inequalities with \(D_J\)-pseudomonotone mappings in reflexive Banach spaces. (English) Zbl 1272.49018

Summary: This paper is concerned with the study of a class of variational inequalities with multivalued \(D_J\)-pseudomonotone mappings in reflexive Banach spaces by using the \(D_J\)-antiresolvent technique. An application to the multivalued nonlinear \(D_J\)-complementarity problem is also presented. The results coincide with the corresponding results announced by many others for the gradient state.


49J40 Variational inequalities
49J53 Set-valued and variational analysis
47H05 Monotone operators and generalizations
Full Text: DOI


[1] Saddeek, A. M.; Ahmed, S. A., On the convergence of some iteration processes for \(J\)-pseudomonotone mixed variational inequalities in uniformly smooth Banach spaces, Mathematical and Computer Modelling, 46, 3-4, 557-572 (2007) · Zbl 1142.47042
[2] Lan, K.; Webb, J., Variational inequalities and fixed point theorems for PM-maps, Journal of Mathematical Analysis and Applications, 224, 1, 102-116 (1998) · Zbl 0942.49011
[3] Aslam Noor, M., Splitting methods for pseudomonotone mixed variational inequalities, Journal of Mathematical Analysis and Applications, 246, 1, 174-188 (2000) · Zbl 0966.49011
[4] Saddeek, A. M.; Ahmed, S. A., Iterative solution of nonlinear equations of the pseudo-monotone type in Banach spaces, Archivum Mathematicum, 44, 4, 273-281 (2008)
[5] Saddeek, A. M., Convergence analysis of generalized iterative methods for some variational inequalities involving pseudomonotone operators in Banach spaces, Applied Mathematics and Computation, 217, 10, 4856-4865 (2011) · Zbl 1259.65106
[6] Saddeek, A. M., Generalized iterative process and associated regularization for \(J\)-pseudomonotone mixed variational inequalities, Applied Mathematics and Computation, 213, 1, 8-17 (2009) · Zbl 1170.65057
[7] Marzavan, S.; Pascali, D., Types of pseudomonotonicity in the study of variational inequalities, Proceedings of the International Conference of Differential Geometry and Dynamical Systems (DGDS ’09), Geometry Balkan · Zbl 1222.47080
[8] Wu, K.-Q.; Huang, N.-J., Vector variational-like inequalities with relaxed \(\eta-\alpha\) pseudomonotone mappings in Banach spaces, Journal of Mathematical Inequalities, 1, 2, 281-290 (2007) · Zbl 1141.49012
[9] Saddeek :, A. M., A conceptualization of \(D_J\)-monotone multi-valued mappings via \(D_J\)-antiresolvent mappings in reflexive Banach spaces
[10] Isac, G., Nonlinear complementarity problem and Galerkin method, Journal of Mathematical Analysis and Applications, 108, 2, 563-574 (1985)
[11] Zhou, Y.; Huang, Y., Several existence theorems for the nonlinear complementarity problem, Journal of Mathematical Analysis and Applications, 202, 3, 776-784 (1996) · Zbl 0873.90098
[12] Théra, M., Existence results for the nonlinear complementarity problem and applications to nonlinear analysis, Journal of Mathematical Analysis and Applications, 154, 2, 572-584 (1991) · Zbl 0728.90088
[13] Showalter, R. E., Monotone Operators in Banach Space and Nonlinear Partial Differential Equations. Mathematical Surveys and Monographs, 49 (1997), American Mathematical Society · Zbl 0870.35004
[14] Brezis, H., Opèrateurs Maximaux Monotones et Semigroupes de Contractions Dans le Espaces de Hilbert. Mathematics Studies, 5 (1973), North Holland, Amsterdam
[15] Kinderlehrer, D.; Stampacchia, G., An Introduction to Variational Inequalities and Their Applications, 88 (1980), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0457.35001
[16] Goebel, K.; Kirk, W. A., Topics in Metric Fixed Point Theory, 28 (1990), London, UK: Cambridge University Press, London, UK · Zbl 0708.47031
[17] Browder, F. E., Convergence theorems for sequences of nonlinear operators in Banach spaces, Mathematische Zeitschrift, 100, 201-225 (1967) · Zbl 0149.36301
[18] Aubin, J.-P.; Cellina, A., Differential Inclusions, 264 (1984), Berlin, Germany: Springer, Berlin, Germany
[19] Bonnans, J. F.; Shapiro, A., Perturbation Analysis of Optimization Problems (2000), New York, NY, USA: Springer, New York, NY, USA · Zbl 0966.49001
[20] Bauschke, H. H.; Borwein, J. M.; Combettes, P. L., Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces, Communications in Contemporary Mathematics, 3, 4, 615-647 (2001) · Zbl 1032.49025
[21] Barbu, V.; Precupanu, T., Convexity and Optimization in Banach Spaces (1978), Bucharest, Romania: Editura Academiei, Bucharest, Romania · Zbl 0379.49010
[22] Bregman, L. M., The relaxation method of finding the common point of convex sets and its application to the solution of problems in convex programing, USSR Computational Mathematics and Mathematical Physics, 7, 3, 200-217 (1967)
[23] Butnariu, D.; Kassay, G., A proximal-projection method for finding zeros of set-valued operators, SIAM Journal on Control and Optimization, 47, 4, 2096-2136 (2008) · Zbl 1208.90133
[24] Browder, F. E., Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces, Transactions of the American Mathematical Society, 118, 338-351 (1965) · Zbl 0138.39903
[25] Eilenberg, S.; Montgomery, D., Fixed point theorems for multi-valued transformations, American Journal of Mathematics, 68, 214-222 (1946) · Zbl 0060.40203
[26] Choudhary, B.; Nanda, S., Functional Analysis with Applications (1989), New Delhi, India: Wiley Eastern Limited, New Delhi, India · Zbl 0698.46001
[27] Rose, D. A., Weak continuity and strongly closed sets, International Journal of Mathematics and Mathematical Sciences, 7, 4, 809-816 (1984) · Zbl 0592.54013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.